# SDR AWXA960282

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: D53472098000
- Condition: Corroded
- Location: Bs 765
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING ROUTINE SCHEDULED C-5 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM FR 66 STH 3165-3167, X-240, Y765 LEFT.  REPAIRED IAW SRM 51-32-11, 51-24-00, 51-23-11.  (M)
